The Annals of Mathematical Statistics

On the Distribution of Wald's Classification Statistic

Harman Leon Harter

Full-text: Open access

Abstract

In this paper we shall consider the exact distribution of Wald's classification statistic $V$ in the univariate case, some theoretical approximations in various multivariate cases, and an empirical distribution in a particular multivariate case. We shall also draw some conclusions as to the potential usefulness of the statistic $V$ and the work which remains to be done.

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 58-67.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729692

Digital Object Identifier
doi:10.1214/aoms/1177729692

Mathematical Reviews number (MathSciNet)
MR39951

Zentralblatt MATH identifier
0054.06101

JSTOR
links.jstor.org

Citation

Harter, Harman Leon. On the Distribution of Wald's Classification Statistic. Ann. Math. Statist. 22 (1951), no. 1, 58--67. doi:10.1214/aoms/1177729692. https://projecteuclid.org/euclid.aoms/1177729692


Export citation